Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Block implicit one-step methods

Authors: L. F. Shampine and H. A. Watts
Journal: Math. Comp. 23 (1969), 731-740
MSC: Primary 65.61
MathSciNet review: 0264854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of one-step methods which obtain a block of $ r$ new values at each step are studied. The asymptotic behavior of both implicit and predictor-corrector procedures is examined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society